# SDR SB05122

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: 7133991
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 1169   DURING CRUISE, AT FL240, THE AIRCRAFT BEGAN LOSING CABIN PRESSURIZATION WHILE OPERATING ON ONE PACK.  CABIN PRESSURE COULD NOT BE STABILIZED.  FLIGHT DESCENDED TO 10,000 FEET WHERE CABIN PRESSURE DROPPED TO 7,000 FEET.  FLIGHT CONTINUED ONTO CLT AT 10,000 FEET AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE BLADE SEAL FOR THE AFT OUTFLOW VALVE MISSING.  INSTALLED NEW SEAL.  ALSO, TIGHTENED LOOSE APU DUCT CLAMP AT BULKHEAD THRU FITTING AND REMOVED AND REPLACED TWENTY FUSELAGE BELLY DRAINS.  ACCOMPLISHED CABIN PRESSURE LEAK TEST PER MM 05-51-91.  LEAK TEST GOOD.
